Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 784560, 6 pages
http://dx.doi.org/10.1155/2013/784560
Research Article

Certain Properties of Multivalent Functions Associated with the Dziok-Srivastava Operator

Department of Mathematics, Faculty of Science, Fayoum 63514, Egypt

Received 11 October 2012; Accepted 26 October 2012

Academic Editor: Harold Benson

Copyright © 2013 T. M. Seoudy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  3. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar
  4. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Ellis Horwood, Chichester, UK, 1985.
  5. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Google Scholar · View at Scopus
  6. Yu. E. Hohlov, “Operators and operations in the class of univalent functions,” Izvestiya Vysšhikh Učhebnykh Zavedenii. Matematika, vol. 10, pp. 83–89, 1978 (Russian). View at Google Scholar
  7. R. M. Goel and N. S. Sohi, “A new criterion for p-valent functions,” Proceedings of the American Mathematical Society, vol. 78, no. 3, pp. 353–357, 1980. View at Publisher · View at Google Scholar
  8. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar
  9. J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Patel and A. K. Mishra, “On certain subclasses of multivalent functions associated with an extended fractional differintegral operator,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 109–122, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients I and II,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 1–13, 1992, ibid, vol. 192, pp. 673–688, 1995. View at Google Scholar · View at Scopus
  12. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar
  13. J. Dziok, “Classes of analytic functions involving some integral operator,” Folia. Scientiarum Universitatis Technicae Resoviensis, no. 20, pp. 21–39, 1996. View at Google Scholar
  14. J. L. Liu and J. Patel, “Certain properties of multivalent functions associated with an extended fractional differintegral operator,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 703–713, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar
  16. H. Saitoh, “A linear operator and its applications of first order differential subordinations,” Mathematica Japonica, vol. 44, no. 1, pp. 31–38, 1996. View at Google Scholar
  17. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar
  18. J.-L. Liu and K. I. Noor, “Some properties of Noor integral operator,” Journal of Natural Geometry, vol. 21, no. 1-2, pp. 81–90, 2002. View at Google Scholar
  19. N. E. Cho, O. S. Kwon, and H. M. Srivastava, “Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 470–483, 2004. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Scopus
  21. A. Gangadharan, T. N. Shanmugam, and H. M. Srivastava, “Generalized hypergeometric functions associated with K-uniformly convex functions,” Computers and Mathematics with Applications, vol. 44, no. 12, pp. 1515–1526, 2002. View at Publisher · View at Google Scholar · View at Scopus
  22. J.-L. Liu, “Strongly starlike functions associated with the Dziok–Srivastava operator,” Tamkang Journal of Mathematics, vol. 35, p. 37–42, 2004. View at Google Scholar
  23. J. L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Scopus
  24. K. I. Noor, “Some classes of p-valent analytic functions defined by certain integral operator,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 835–840, 2004. View at Publisher · View at Google Scholar · View at Scopus
  25. K. I. Noor and M. A. Noor, “On Integral Operators,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 341–352, 1999. View at Google Scholar · View at Scopus
  26. H. M. Srivastava and J. Patel, “Some subclasses of multivalent functions involving a certain linear operator,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 209–228, 2005. View at Publisher · View at Google Scholar · View at Scopus
  27. N. Takahashi and M. Nunokawa, “A certain connection between starlike and convex functions,” Applied Mathematics Letters, vol. 16, no. 5, pp. 653–655, 2003. View at Publisher · View at Google Scholar · View at Scopus
  28. T. J. Suffridge, “Some remarks on convex maps of the unit disk,” Duke Mathematical Journal, vol. 37, pp. 775–777, 1970. View at Publisher · View at Google Scholar